Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Some descriptive set-theoretic properties of the isomorphism relation between Banach spaces

Author: Andrzej Komisarski
Journal: Proc. Amer. Math. Soc. 129 (2001), 3085-3090
MSC (2000): Primary 03E15; Secondary 46B03
Published electronically: April 2, 2001
MathSciNet review: 1840115
Full-text PDF

Abstract | References | Similar Articles | Additional Information


Consider the space $\mathcal{V} (E)$ of closed linear subspaces of a separable Banach space $E$equipped with the standard Effros Borel structure. The isomorphism relation between Banach spaces being elements of  $\mathcal{V}(E)$ determines a partition of  $\mathcal{V}(E)$. In this note we prove a result describing the complexity of analytic subsets of  $\mathcal{V}(E)$ intersecting a large enough number of the above-mentioned parts of  $\mathcal{V}(E)$.

References [Enhancements On Off] (What's this?)

  • [B-Pe] C. Bessaga, A. Pe\lczynski, Spaces of continuous functions (IV) (On isomorphical classification of spaces of continuous functions), Studia Math. 19 (1960), 53-62. MR 22:3971
  • [Bo] B. Bossard, Codages des espaces de Banach séparables. Familles analytiques ou coanalytiques d'espaces de Banach, C. R. Acad. Sci. Paris Sér. I Math. 316 (1993), 1005-1010. MR 94g:46022
  • [CGP] J. Chaber, G. Gruenhage, R. Pol, On a perfect set theorem of A. H. Stone and N. N. Lusin's constituents, Fund. Math. 148 (1995), 309-318. MR 96k:54061
  • [Ch-P] J. Chaber, R. Pol, On the Cantor-Bendixson derivative, resolvable ranks and perfect set theorems of A. H. Stone, Israel J. Math. 110 (1999), 103-123. CMP 2000:11
  • [Chr] J. P. R. Christensen, Topology and Borel structure, North Holland, Amsterdam, 1974. MR 50:1221
  • [Ka] V. G. Kanovei, On uncountable sequences of sets determined by sieve operations, Dokl. Akad. Nauk SSSR 257 (1981), 808-812.
  • [Ke] A. S. Kechris, Classical descriptive set theory, Springer-Verlag, New York, 1995. MR 96e:03057
  • [Ku] K. Kuratowski, Topology, Vol. I, Panstwowe Wydawnictwo Naukowe, Warsaw, 1966. MR 36:840
  • [K-M] K. Kuratowski, A. Mostowski, Set theory, North Holland, Amsterdam, 1976. MR 58:5230
  • [L-T] J. Lindenstrauss, L. Tzafriri, Classical Banach spaces, Springer-Verlag, Berlin, 1996.
  • [Se] Z. Semadeni, Banach spaces of continuous functions, Panstwowe Wydawnictwo Naukowe, Warsaw, 1971. MR 45:5730

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 03E15, 46B03

Retrieve articles in all journals with MSC (2000): 03E15, 46B03

Additional Information

Andrzej Komisarski
Affiliation: Department of Mathematics, Warsaw University, ul. Banacha 2, 02-097 Warsaw, Poland

Received by editor(s): July 28, 1999
Received by editor(s) in revised form: March 5, 2000
Published electronically: April 2, 2001
Communicated by: Alan Dow
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society